# SDR SWAA2020122234343

- Difficulty date: December 5, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 46,518 hours, 27,739 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR DAMAGED.  ACCOMPLISHED FLIGHT DECK FLOOR REPAIR WEB, PER EA NR1-A53-33179.
